Linear Problems of Optimal Control of Fuzzy MapsReport as inadecuate




Linear Problems of Optimal Control of Fuzzy Maps - Download this document for free, or read online. Document in PDF available to download.

In the present paper, we show the some properties of the fuzzy R-solution of the control linear fuzzy differential inclusions and research the optimal time problems for it.

KEYWORDS

fuzzy differential inclusions, control problems

Cite this paper

A. PLOTNIKOV and T. KOMLEVA -Linear Problems of Optimal Control of Fuzzy Maps,- Intelligent Information Management, Vol. 1 No. 3, 2009, pp. 139-144. doi: 10.4236-iim.2009.13020.





Author: Andrej V. PLOTNIKOV, Tatyana A. KOMLEVA

Source: http://www.scirp.org/



DOWNLOAD PDF




Related documents